Table of Contents
ISRN Geometry
Volume 2011, Article ID 812541, 4 pages
http://dx.doi.org/10.5402/2011/812541
Research Article

The Fundamental Groups of m-Quasi-Einstein Manifolds

School of Mathematics, KIAS, 207-43 Cheongnyangni 2-dong, Dongdaemun-gu, Seoul 130–722, Republic of Korea

Received 21 November 2011; Accepted 8 December 2011

Academic Editors: A. Borowiec and A. M. Cegarra

Copyright © 2011 Hee Kwon Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In Ricci flow theory, the topology of Ricci soliton is important. We call a metric quasi-Einstein if the m-Bakry-Emery Ricci tensor is a constant multiple of the metric tensor. This is a generalization of gradient shrinking Ricci soliton. In this paper, we will prove the finiteness of the fundamental group of m-quasi-Einstein with a positive constant multiple.